# SDR UPS03840721

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 FWD PIT RBL 45 STA 70 FLOORBEAM CORRODED.  BLENDED OUT CORROSION OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABBED REPAIR ANGLE AND FILLER IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLE AND FILLER IAW DC8 SRM 51-1-21 & 51-3-0.  RESECURED SEAT TRACK AND INSTALLED 4 EA FLOORBOARDS IAW DC8 SRM 51-3-0.
